Mathematics: Page 83: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 116 | Views: 791

Mathematics, Iraq, Volume 6 Issue 3, March 2017

Pages: 2078 - 2082

On Shrinkage Estimation of the Stress ? Strength Reliability of Exponentiaed Weibull Distribution

Abbas.N.S | Fatima.H.S

Downloads: 116 | Views: 1036

Mathematics, Zambia, Volume 8 Issue 3, March 2019

Pages: 1581 - 1589

First Year Students Understanding of Specific Concepts in Selected Mathematics Topics: The Case of the University of Zambia

Mwape John | Dr Ndhlovu Zanzini | Dr Malambo Priestly

Downloads: 115 | Views: 610

Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 936 - 938

Temperature Distribution in Human Skin and Subcutaneous Region

K. Pahari

Downloads: 115 | Views: 982

Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns

P. Jayakumar | K. Sangeetha

Downloads: 115 | Views: 930

Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 529 - 533

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi

Downloads: 115 | Views: 720

Mathematics, Nigeria, Volume 3 Issue 12, December 2014

Pages: 711 - 721

Graphical Representation of Conjugacy Classes in the Order ? Preserving Partial One ? One Transformation Semigroup

Mogbonju M. M. | Ojo O. A. | Ogunleke I.A.

Downloads: 115 | Views: 694

Mathematics, Tunisia, Volume 4 Issue 9, September 2015

Pages: 1710 - 1710

The Goldbach Conjectures

Jamel Ghanouchi

Downloads: 115 | Views: 855

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar | V. Pandian | R. Venkatraman

Downloads: 115 | Views: 769

Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1308 - 1311

Inventory Simulation under Uncertainty Demand with Conditional Distribution

Meriandela Angkat | Wita Handayani | Rinnasa Perangin Angin

Downloads: 115 | Views: 677

Mathematics, China, Volume 5 Issue 9, September 2016

Pages: 1232 - 1237

Multi-Factor Model Base on the Minimal Spanning Tree

Xiangkun Zheng

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.